# SDR DALA13000860870

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 74,255 hours, 69,607 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BLACK WIRE BROKEN & HANGING LOOSE UNDER SEAT 9F.  SECURED BROKEN WIRE IAW SWPM 20-20-03.  OPS CHECKED NORMAL. OK FOR SERVICE.
